# SDR EIA2003095

- Difficulty date: July 24, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,544 hours, 23,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM HAS MISSING FASTENERS AND WEB IS TORN AND GOUGED AT BS 440 RBL 32.  FABRICATED REPAIR PER ECRA 485-53-145-2.
